DEPUY SYNTHES PRODUCTS LLC 5.0 CM SHORT ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Catalog Number |
SHORT |
| Medical Device Problem Codes |
Noise, Audible (3273); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Event or Problem Description
It was reported that during an education laboratory it was observed that the short attachment device was grinding and getting hot.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in january of 2025.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.A review of the device history was performed and no non-conformances were detected related to the reported condition.